I've been taking Campral for 10 days, and it seems to work very well in turning off my alcohol cravings. But I'm pretty sure that it is giving me erectile problems, as well as reduced libido. I consider this a minor problem. Has anybody else experienced this? Does the impotence problem go away when you stop taking Campral?
No responses have yet been posted. Add your response to this question.
- Campral Information for Consumers
- Campral Information for Healthcare Professionals (includes dosage details)
- Side Effects of Campral (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2012 • 1 answer
Posted 11 Mar 2013 • 1 answer
I have been on antabuse for 7 weeks and I'm concerned whether it could permanently cause impotence.?
Posted 14 May 2013 • 1 answer
Posted 29 Aug 2013 • 1 answer
Posted 16 Jun 2015 • 1 answer